Home | Gear for Rent | Discounts & Packages | Service Areas | Shopper Service | Policies | F.A.Q.s | Links | Testimonials | About Us | Contact Us
From the earliest days of breastfeeding to draw attention to the child to suck all the milk. The first portion of milk is especially rich in protein, and the last - the fat.

The most frequently encountered errors during feeding in the third week, when some women have reduced short-term lactation. In these days of a child in the same feeding is applied to one side, and then to the other breast.

Full milk - there is no recoil, and the milk continues to decrease rapidly. To avoid this, you must apply each feeding baby only one breast and the remainder from breast milk after suckling to express a full discharge.

An insufficient amount of milk may be maternal disease, impaired shape and size of the nipples, bruises and fractures, tight, firm breasts, mastitis, and hormonal disorders. In diseases of the mother's therapist decides whether it can feed the baby, and assigns the appropriate treatment, of course, given the fact that many drugs taken by the mother pass into the milk. It should be noted that the adopted mother of medications penetrate milk varies: some - quickly and in large quantities, while others - is negligible. Reception at the same time several drugs increases the risk of getting into the milk. Has a value and level of lactation. If the milk is secreted by many, the concentration of infiltrators in a drug will be less. At a low level of concentration in the secretion of milk is larger, they will do with the milk in the higher dose and thus may cause more dramatic adverse reaction from the child's body. The nature of these reactions depends on the properties of those drugs that have penetrated the child with milk. Most often they are expressed in drowsiness or restlessness baby refusing the breast, regurgitation during feeding or after. Disorder may arise of the gastrointestinal tract in the form of increased frequency of express chair, changing its character, constipation, etc. Sometimes there are various skin rashes allergic nature may develop jaundice. In some severe cases of adverse effects from medications for a child adopted by a nursing mother, so great that we have to fear for the life of a baby, because he can develop all the symptoms of severe poisoning (disorder of the cardiovascular system and respiratory system, convulsions, loss of consciousness, significant damage to other internal organs).
In cases where the mother is ill and her medication prescribed by a doctor, should be especially careful to follow the child's condition. At the slightest sign of deviation from normal behavior or child have any morbid manifestation must immediately show it to your doctor.
You should know that breast milk is able to penetrate the large amounts of some antibiotics. When you receive their nursing mother in a child may develop jaundice, a dysfunction of the gastrointestinal tract, impaired hearing, disrupt the activities of the kidneys, and blood-forming organs.